Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from spondylitis. Using endura mass. Got severe vomiting, loose motions. Side effects of endura mass?

i was suffering from spondilitis and i am very skinny, my height is 5 5 and weight is only 50 kg so i started using endura mass since 3 years i gained weight to 55 kgs and if i stop i lost my weight again so i got addicted towards its and continuing it every evening 2 to 3 spoons once a day, suddenly last week i had severe vomitings and loose motions whihc caused severe dehydration and acidity and viral infection, gastritis , ulcer etc etc . i wanted to ask whether this is all the side effects of endura mass? G. pavani
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcaremagic.
Sure you will gain weight and muscle mass quickly but the side effects can be nasty.
As many of the weight gain supplements are not approved by FDA.
It is better to avoid weight gain supplements.
Because they usually contain steroids.
They work in the short run but they usually mess up the body.
They Primarily affects the liver and kidneys.
They even reduce the bone mineral density.
They may contain anabolic steroids which can decrease your sexual desire and libido if you are male.

In female, it can cause increased growth of body hair, facial hair, deepening of voice.
So your voice may become like a man.
It also interferes with the menstrual cycle and in the worst your ovaries atrophy, rendering you sterile.

Better to have good exercise and healthy food as prescribed by your Physician and Dietician
Hope this helps.
Take care.

Answered: Sat, 27 Jul 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor